• Users Online: 1866
  • Print this page
  • Email this page
CASE REPORT
Year : 2014  |  Volume : 5  |  Issue : 2  |  Page : 167-169

Non pigmenting mucosal fixed drug eruption due to tadalafil: A report of two cases


Department of Dermatology, Venereology and Leprology, Nil Ratan Sarkar Medical College, Kolkata, India

Correspondence Address:
Sudip Das
Department of Dermatology, Venereology and Leprology, Nil Ratan Sarkar Medical College, Kolkata
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.131091

Rights and Permissions

Various 'sex-stimulant' medicines with fancy names and attractive packaging are available over the counter. Most contain phosphodiesterase 5 inhibitors in various strengths, often with herbal additions. These drugs are used erratically by the lay public, driven by folklore that such usage leads to increase in the length, girth or firmness of the penis. Such indiscriminate use by an otherwise healthy population leads to undue side effects.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3171    
    Printed17    
    Emailed0    
    PDF Downloaded254    
    Comments [Add]    
    Cited by others 3    

Recommend this journal